MathSciNet Relay Station
MathSciNet bibliographic data
MR1627657 82B44 (35J10 35R60 47B39 47B80 47F05 60H25)
Germinet, F.; De Bièvre, S. Dynamical localization for discrete and continuous random Schrödinger operators. Comm. Math. Phys. 194 (1998), no. 2, 323–341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement